I had a total thyroidectomy two weeks ago on 3/25/10 and the surgery went well. 2 days later, however I went back to ER with calcium deficiency (hypocalcemia) and was admitted for one additional day. My hands and mouth felt like I was getting paralized. With calcium supplementation 2-500mg calcium and 2 tablets of calcitriol, it seems that the tingling sensation is under control.
3 nights ago, I developed a cough at night that has kept me from sleeping! Can anyone help me? I have a lot of phlegm and post nasal drip. And there's a part of my throat that tickles.
I hope and pray for a truly good night sleep. Thanks in advance.
Everyone whose had a TT may have different issues. I did not have a cough but did have a strain in my chest for about two weeks or so.. that was very uncomfortable and i believe that anything that is respiratory (cough) has to due to the tube that was in place during surgery.
Try taking a strong cough med that will help with the phlegm and see if that helps and also mention it to your physician.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.